# SDR ASAA2017053120929

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 33,903 hours, 10,241 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2397
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 67,759 hours, 30,331 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL. LIGHT EXTINGUISHED ON RESET.  ACFT GROUNDED.  ACCOMPLISHED A PACK-ZONE TEMP CONTROLLER BITE TEST IAW 21-61-00.  FOUND THE TCV  LIGHT ON LT PACK.  REPLACED THE LT TEMP CONTROL VALVE IAW AMM 21-51-10. LEAK CHECKED GOOD, NO FAULTS NOTED.
